MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 RECLAIM PROXIMAL REAMER 20MM; RECLAIM INSTRUMENTS : REAMERS

DEPUY IRELAND - 9616671 RECLAIM PROXIMAL REAMER 20MM; RECLAIM INSTRUMENTS : REAMERS
Model Number 2975-20-105
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Reclaim hip revision (b)(6) 2020.During reaming of the proximal body the loose parts of the couloured rings were noticed.They used extra pulse lavage to decrease the risk of parts in the patient.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: d9 if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: h3.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy-synthes considers, the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Corrected: h3.

Brand Name
RECLAIM PROXIMAL REAMER 20MM
Common Device Name
RECLAIM INSTRUMENTS : REAMERS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11024749
Report Number1818910-2020-27125
Device Sequence Number16389160
Product Code HTO
UDI-Device Identifier10603295156222
UDI-Public10603295156222
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2975-20-105
Device Catalogue Number297520105
Device Lot NumberSO2004528
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2020
Initial Date Received by Manufacturer 12/02/2020
Supplement Date Received by Manufacturer12/02/2020
01/21/2021
Initial Report FDA Received Date12/16/2020
Supplement Report FDA Received Date12/22/2020
01/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1